... shot, not long after my surgery. And I have been having severe cramps, pains and all the things I had before the surgery. I also have chronic gastritis, so for a month or so, I figured that may be the cause. But, I've gained so much weight. Stretch marks everywhere and I'm constantly bloated with migraines and nausea. If anyone could help me find a nice cream for a wide range of stretch marks? I look like I gave birth and its slightly making my confidence go down. Also, when should my period come back? Thanks!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 19 Nov 2010 • 2 answers
Posted 11 Mar 2012 • 4 answers
Posted 2 Oct 2012 • 1 answer
Lupron Depot - I have been on Lupton since the beginning of November 2014. In January I was taken up
Posted 11 Feb 2015 • 1 answer